About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 349156, 7 pages
http://dx.doi.org/10.1155/2013/349156
Research Article

On the -Bernstein Polynomials of Unbounded Functions with

Department of Mathematics, Atilim University, Incek, 06836 Ankara, Turkey

Received 8 January 2013; Accepted 19 February 2013

Academic Editor: Yuriy Rogovchenko

Copyright © 2013 Sofiya Ostrovska and Ahmet Yaşar Özban. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. S. N. Bernstein, “Démonstration du théorème de Weierstrass fondée sur la calcul des probabilités,” Communications de la Societe Mathematique de Charkow, vol. 2, no. 13, pp. 1–2, 1912.
  2. G. G. Lorentz, Bernstein Polynomials, Chelsea, New York, NY, USA, 2nd edition, 1986. View at MathSciNet
  3. V. S. Videnskii, Bernstein Polynomials, Leningrad State Pedagocical University, Leningrad, Russia, 1990.
  4. A. Lupaş, “A q-analogue of the Bernstein operator,” in Seminar on Numerical and Statistical Calculus, vol. 87, pp. 85–92, Universitatea Babeş-Bolyai, Cluj, Romania, 1987. View at MathSciNet
  5. O. Agratini, “On certain q-analogues of the Bernstein operators,” Carpathian Journal of Mathematics, vol. 24, no. 3, pp. 281–286, 2008. View at Zentralblatt MATH · View at Scopus
  6. G. M. Phillips, “Bernstein polynomials based on the q-integers,” Annals of Numerical Mathematics, vol. 4, no. 1–4, pp. 511–518, 1997. View at MathSciNet
  7. G. E. Andrews, R. Askey, and R. Roy, Special Functions, vol. 71, Cambridge University Press, Cambridge, UK, 1999. View at MathSciNet
  8. N. Mahmudov, “The moments for q-Bernstein operators in the case 0<q<1,” Numerical Algorithms, vol. 53, no. 4, pp. 439–450, 2010. View at Publisher · View at Google Scholar · View at MathSciNet
  9. I. Ya. Novikov, “Asymptotics of the roots of Bernstein polynomials used in the construction of modified Daubechies wavelets,” Mathematical Notes, vol. 71, no. 2, pp. 239–253, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. S. Ostrovska, “The first decade of the q-Bernstein polynomials: results and perspectives,” Journal of Mathematical Analysis and Approximation Theory, vol. 2, no. 1, pp. 35–51, 2007. View at MathSciNet
  11. P. Sabancıgil, “Higher order generalization of q-Bernstein operators,” Journal of Computational Analysis and Applications, vol. 12, no. 4, pp. 821–827, 2010. View at MathSciNet
  12. V. S. Videnskii, “On some classes of q-parametric positive operators,” Operator Theory: Advances and Applications, vol. 158, pp. 213–222, 2005.
  13. H. Wang, “Properties of convergence for ω,q-Bernstein polynomials,” Journal of Mathematical Analysis and Applications, vol. 340, no. 2, pp. 1096–1108, 2008. View at Publisher · View at Google Scholar · View at MathSciNet
  14. Z. Wu, “The saturation of convergence on the interval [0, 1] for the q-Bernstein polynomials in the case q>1,” Journal of Mathematical Analysis and Applications, vol. 357, no. 1, pp. 137–141, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  15. C. A. Charalambides, “The q-Bernstein basis as a q-binomial distribution,” Journal of Statistical Planning and Inference, vol. 140, no. 8, pp. 2184–2190, 2010. View at Publisher · View at Google Scholar · View at MathSciNet
  16. S. C. Jing, “The q-deformed binomial distribution and its asymptotic behaviour,” Journal of Physics A: Mathematical and General, vol. 27, no. 2, pp. 493–499, 1994. View at MathSciNet
  17. S. Ostrovska and A. Y. Özban, “The norm estimates of the q-Bernstein operators for varying q>1,” Computers & Mathematics with Applications, vol. 62, no. 12, pp. 4758–4771, 2011. View at Publisher · View at Google Scholar · View at MathSciNet
  18. M. Weba, “On the approximation of unbounded functions by Bernstein polynomials,” East Journal on Approximations, vol. 9, no. 3, pp. 351–356, 2003. View at Zentralblatt MATH · View at MathSciNet
  19. S. Ostrovska, “The approximation of power function by the q-Bernstein polynomials in the case q>1,” Mathematical Inequalities & Applications, vol. 11, no. 3, pp. 585–597, 2008. View at Publisher · View at Google Scholar · View at MathSciNet